PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Upper bounds on the cardinality of higher sumsets

Volume 158 / 2013

Giorgis Petridis Acta Arithmetica 158 (2013), 299-319 MSC: Primary 11P99; Secondary 11B30. DOI: 10.4064/aa158-4-1

Abstract

Let $A$ and $B$ be finite sets in a commutative group. We bound $|A+hB|$ in terms of $|A|$, $|A+B|$ and $h$. We provide a submultiplicative upper bound that improves on the existing bound of Imre Ruzsa by inserting a factor that decreases with $h$.

Authors

  • Giorgis PetridisDepartment of Mathematics
    915 Hylan Building
    University of Rochester
    RC Box 270138
    Rochester NY 14627, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image